Vol. 111, No. 2, 1984

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A number theoretic series of I. Kasara

Harold George Diamond

Vol. 111 (1984), No. 2, 283–285
Abstract

The series

S(x) = 1 + ∑ 1-    ∑      --------1---------
k≥1 k! n n⋅⋅⋅n≤x  logn1 logn2 ⋅⋅⋅lognk
n11,n22,⋅⋅⋅k,nk>1

is interpreted as a statement about Beurling generalized prime numbers and is estimated by means of Beurling theory.

Mathematical Subject Classification 2000
Primary: 11N80
Milestones
Received: 8 September 1982
Published: 1 April 1984
Authors
Harold George Diamond
Department of Mathematics
University of Illinois
1409 W Green Street
Urbana IL 61801-2917
United States
http://www.math.uiuc.edu/~diamond